On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
Summary: We find explicit expressions for optimal recovery methods in the problem of recovering the values of continuous linear operators on a Sobolev function class from the following information: The Fourier transform of functions is known approximately on some measurable subset of the finite-dimensional space on which the functions are defined. As corollaries, we obtain optimal methods for recovering the solution to the heat equation and solving the Dirichlet problem for a half-space.


41Axx Approximations and expansions
42Bxx Harmonic analysis in several variables
46Exx Linear function spaces and their duals
42B10 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35K05 Heat equation
41A30 Approximation by other special function classes
41A50 Best approximation, Chebyshev systems
42A10 Trigonometric approximation
49-01 Introductory exposition (textbooks, tutorial papers, etc.) pertaining to calculus of variations and optimal control
49N45 Inverse problems in optimal control
62D10 Missing data
68Q25 Analysis of algorithms and problem complexity
93E10 Estimation and detection in stochastic control theory
00A15 Bibliographies for mathematics in general
26-01 Introductory exposition (textbooks, tutorial papers, etc.) pertaining to real functions
Full Text: DOI


[1] Smolyak, SA, On Optimal Recovery of Functions and Functionals over Them, 1965, Moscow: Moscow University, Moscow
[2] Micchelli C.A. and Rivlin T.J., “A survey of optimal recovery,” in: Optimal Estimation in Approximation Theory, Plenum, New York (1977), 1-54. · Zbl 0386.93045
[3] Micchelli C.A. and Rivlin T.J., “Lectures on optimal recovery,” in: Lecture Notes in Mathematics; vol. 1129, vol. 1129, Springer, Berlin (1985), 21-93. · Zbl 0698.41024
[4] Traub, JF; Woźniakowski, H., A General Theory of Optimal Algorithms, 1980, New York: Academic, New York · Zbl 0441.68046
[5] Magaril-Ilyaev, GG; Osipenko, KY, Optimal recovery of functions and their derivatives from inaccurate information about the spectrum and inequalities for derivatives, Funct. Anal. Appl., 37, 3, 203-214, 2003 · Zbl 1048.41007 · doi:10.1023/A:1026084617039
[6] Magaril-Ilyaev, GG; Osipenko, KY, On optimal harmonic synthesis from inaccurate spectral data, Funct. Anal. Appl., 44, 3, 223-225, 2010 · Zbl 1271.42002 · doi:10.1007/s10688-010-0029-7
[7] Osipenko, KY, On the reconstruction of the solution of the Dirichlet problem from inexact initial data, Vladikavkaz. Mat. Zh., 6, 4, 55-62, 2004 · Zbl 1113.35313
[8] Magaril-Ilyaev, GG; Osipenko, KY, Optimal recovery of the solution of the heat equation from inaccurate data, Sb. Math., 200, 5, 665-682, 2009 · Zbl 1188.35096 · doi:10.1070/SM2009v200n05ABEH004014
[9] Abramova, EV, The best recovery of the solution of the Dirichlet problem from inaccurate spectrum of the boundary function, Vladikavkaz. Mat. Zh., 19, 4, 3-12, 2017 · Zbl 1450.49020
[10] Magaril-Il’yaev, GG; Sivkova, EO, Optimal recovery of the semi-group operators from inaccurate data, Eurasian Math. J., 10, 4, 75-84, 2019 · Zbl 1474.42043 · doi:10.32523/2077-9879-2019-10-4-75-84
[11] Abramova, EV; Magaril-Il’yaev, GG; Sivkova, EO, Best recovery of the solution of the Dirichlet problem in a half-space from inaccurate data, Comp. Math. Math. Phys., 60, 10, 1656-1665, 2020 · Zbl 1457.62054 · doi:10.1134/S0965542520100036
[12] Sivkova, EO, Optimal recovery of a family of operators from inaccurate measurements on a compact set, Vladikavkaz. Mat. Zh., 25, 2, 124-135, 2022 · Zbl 07743976
[13] Abramova, EV; Sivkova, EO, The optimal recovery of the solution of the Dirichlet problem in a half-space, Vladikavkaz. Mat. Zh., 64, 3, 441-449, 2022
[14] Magaril-Ilyaev, GG; Tikhomirov, VM, Convex Analysis: Theory and Applications, 2003, Providence: Amer. Math. Soc., Providence · Zbl 1041.49001 · doi:10.1090/mmono/222
[15] Stein, E.; Weiss, G., Introduction to Harmonic Analysis on Euclidean Spaces, 1970, Princeton: Princeton University, Princeton
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.